# SDR CALA2021063001003

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 46,901 hours, 16,966 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 146A74106
- Condition: Missing
- Location: Toilet Service A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 THE TOILET SERVICE DOOR  WAS REPORTED MISSING BY RAMP AND HAS BEEN ASSESSED TO BE A CATEGORY 2 PDA. NO SUBSEQUENT DAMAGE TO AC. LOCAL OPS ADVISED TO PERFORM FOD CHK OF TAXI AND RUNWAYS. ITEM WAS PLACE ON CDL 52D AND A/C WAS  DISPATCHED. DURING A CK OF HISTORY IN TOCS IT WAS NOTED THAT THE AFT LAV SERVICE PANEL WAS FOUND OPEN UPON ARRIVAL IN EWR 15 JUN 2021 REF L/P 6485616. THE P/N FOR THE DOOR IS MFG 146A7410-6. NOTED BY MX, ITEM ON CDL 52D REF LP 6559538 INSTALLED LAV SERVICE DOOR.
